The forms of ice clouds .2

A - Papers appearing in refereed journals

Ludlam, F. H., Sutcliffe, R. C., Bonacina, L. C. W., Penman, H. L., Oddie, B. C. V., Gold, E., Murgatroyd, R. J. and Oddie, 1957. The forms of ice clouds .2. Quarterly Journal of the Royal Meteorological Society. 83 (355), pp. 127-129.

AuthorsLudlam, F. H., Sutcliffe, R. C., Bonacina, L. C. W., Penman, H. L., Oddie, B. C. V., Gold, E., Murgatroyd, R. J. and Oddie,
Year of Publication1957
JournalQuarterly Journal of the Royal Meteorological Society
Journal citation83 (355), pp. 127-129
Digital Object Identifier (DOI)doi:10.1002/qj.49708335513
Open accessPublished as non-open access
ISSN00359009
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w21v/the-forms-of-ice-clouds-2

5 total views
0 total downloads
0 views this month
0 downloads this month